Thanks for writing your query.
is an antibiotic, which can cause antibiotic induced diarrhoea
Antibiotics usually disturb the normal flora of useful bacteria present in the intestines, which help in digestion and absorption of food.
Antibiotics should be taken along with probiotics. These probiotics contain spores of those useful bacteria and so prevent antibiotic induced diarrhoea.
You can take probiotics to replenish the lost flora.
, you can take oral rehydration fluids and take care of your diet.
Pain and swelling and itchiness in the anal region can be due to irritaion of the anal mucosa as a result of increased frequency of stools. It will subside in due course of time. Also avoid spicy foods.
You can take anti-inflammatory medicines along with antacids if the pain is severe.
Seitz bath will also help in reducing the inflammation in the anal region. In this you have to sit in a tub of luke warm water in such a way that your anal region is dipped in the water. Repeat this procedure 2-3 times a day.
I hope this is helpful to you.